Further Properties of the Laplace Transform on Time Scales With Arbitrary Graininess
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this work, we generalize several properties of the usual Laplace transform to the Laplace transform on arbitrary time scales. Among them are translation theorems, transforms of periodic functions, integration of transforms, transforms of derivatives and integrals, and asymptotic values.
Description
Bohner, Martin/0000-0001-8310-0266; Karpuz, Basak/0000-0002-0242-972X
Keywords
time scales, Laplace transform, time scale exponential function, translation theorems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
24
Issue
4
Start Page
289
End Page
301